# SDR DHL2000803109

- Difficulty date: January 24, 2000
- Submitted: March 27, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 140
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD LOWER CARGO FLOOR SUPPORT ANGLE SHOWS CORROSION LEVEL 1 AND CRACK OF .25 INCH STA 140 ABOUT LONGERON 3L.  PERFORMED CORROSION TREATMENT IAW SRM 51-1-8 PG 4, FABRICATED AND INSTALLED DOUBLER IAW SRM 51-1-20 PG 9.  REF: N/R 5391.
